Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
1 "Contact urticaria syndrome"
Filter
Filter
Keywords
Publication year
Authors
Two Cases of Contact Urticaria Syndrome from Cefotiam in Nurses
Pyeong-Moon Jang, Jung-Won Lee, Yong-Seung Kim, Young-Shin Cho, Ki-Won Yu, Hoon Lim, Ho-Jung Kim
J Korean Soc Clin Toxicol. 2006;4(1):65-68.   Published online June 30, 2006
  • 92 View
  • 0 Download
AbstractAbstract PDF
Contact urticaria describes a wheal and falre response elicitied within 30-60 minutes after cutaneous exposure to certain agents. Contact urticaria encompasses a number of different clinical manifestations and the symptoms which can vary from the mildest forms of burning, stinging and itching sensation to life-threatening anaphylaxis referred to as contact urticaria syndrome. Cefotiam is one of the most popular second generation cephem antibiotic used in korea. Since 1975, contact urticaria due to cephalosporins has been reported, and also, in japan, this reported from about last 15 years. Recently we experienced three nurses working at the general wards with showing contact urticaria and anaphylaxis after occupational exposure to cefotiam antibiotics.

JKSCT : Journal of The Korean Society of Clinical Toxicology